CSpace
EIGENVALUE THEORY OF STRETCHING FLUID SHEETS
HAN, SF
1987
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume7Issue:3Pages:273-285
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987L754900004
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27719
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,CHENGDU BRANCH,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HAN, SF. EIGENVALUE THEORY OF STRETCHING FLUID SHEETS[J]. ACTA MATHEMATICA SCIENTIA,1987,7(3):273-285.
APA HAN, SF.(1987).EIGENVALUE THEORY OF STRETCHING FLUID SHEETS.ACTA MATHEMATICA SCIENTIA,7(3),273-285.
MLA HAN, SF."EIGENVALUE THEORY OF STRETCHING FLUID SHEETS".ACTA MATHEMATICA SCIENTIA 7.3(1987):273-285.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HAN, SF]'s Articles
Baidu academic
Similar articles in Baidu academic
[HAN, SF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HAN, SF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.